MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA

DEPUY IRELAND 9616671 ATTUNE MEDIAL DOME PAT 29MM; ATTUNE IMPLANT : KNEE PATELLA
Catalog Number 151820029
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pt had bilateral attune tkr 2017 by registrar at (b)(6) hospital.Cr femur 4, fb tibia 3, insert 5mm, 29mm dome patella.Pt fell.Resulting in right patella fracture.This was revised today and 32mm attune dome patella implanted.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE MEDIAL DOME PAT 29MM
Common Device Name
ATTUNE IMPLANT : KNEE PATELLA
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8865788
Report Number1818910-2019-100198
Device Sequence Number14138789
Product Code JWH
UDI-Device Identifier10603295056669
UDI-Public10603295056669
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151820029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer10/03/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR